# SDR AALA202007209005

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: No Test
- Location: Engine Mount
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, NR 2 ENGINE FORWARD MOUNT BOLTS FAILED TORQUE CHECK. REPLACED FIVE MOUNT BOLTS AND NUTS IAW AMM 71-21-12-400-010.
